Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Bupropion start up problems????

Hi,

On day 11 Bupropion. Has been a very rough ride so far.
Major anxiety, tearfulness, no energy. Grumpy.

Hear this can just be a start up blip.

Any Advice please?

Never took my pill today, had decided enough was enough.
Will this get better if I continue?

Yvonne
3 Responses
Avatar universal
Don't quit abruptly -- talk to your psychiatrist.  This is perhaps the most stimulating antidepressant outside of taking speed for them, which has been used.  Many people are made anxious by this drug, and anxious people have a particularly hard time on it.  Now, it also works for many people, but if this side effect continues it's probably not the right med for you.
2 Comments
Paxiled meant when you quit abruptly you can create MAJOR problems that didn't and wouldn't exist, in addition to the ones you already have to deal with. Please take all of his advice.
I have been On Prozac for 30yrs.plus.feel like myself, and have no side effects myself.
Avatar universal
Yeah. Can't do it anymore. Only been on it a fortnight but had the extreme rash, getting very weepy and anxiety through the roof.
I'm doing the every other day wean off thing since can't split these with them being sustained release.
I'm so rock bottom now. I need help and I don't know what to do anymore.
I've tried herbal, been to counseling and CBT. Only the meds help.
Have tried almost all of them and don't know where to turn anymore.
Swethering as whether to retry some I've been on before incase side effects change.
Fluoxetine, Trazodone or Venlafaxine ?
Sure my Doc will divorce me soon.
Yvonne
Avatar universal
Stay on your meds,Talk to dr. about upping the dose it takes time to start feeling the drug but stay with it till you talk to your doctor. And if its been a long time on it, you might want to try a different one.my dose is 40 mg. of Prozac or fluoxetine,+ bupropion300mg.once a day. Anxiety is just  an emotion (I tell myself)it wont hurt you just makes you feel, like you gonna loose it. allow yourself to feel it, and  say it is just a feeling it will go away and I found out that if you have anxiety at night and trouble sleeping, I take 10mg of melatonin and that helps a lot with anxiety. Hang in there it will get better,  Kathy
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.